Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Accidental intake on Lipitor, Niaspan and Carvedilol. What to do?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
I just accidentally took my husband's Lipitor, Terizosin, Niaspan, and Carvedilol. Really an accident. We have our meds set up side by side.
Posted Tue, 22 May 2012 in Medicines and Side Effects
Answered by Dr. Puneet Maheshwari 2 hours later
Hi, thanks for the query,

Well, it’s really strange that you took all these medications simultaneously. Anyway Lipitor, Terizosin, Niaspan, and Carvedilol will have drug interactions that may cause tachycardia, light headedness.

Just drink plenty of fluids, and consult a physician soon to check your vitals. These drugs will not cause any serious adverse effects and drug interaction.

Don’t worry for this accident.

I am ready for future follow ups.

Above answer was peer-reviewed by
Follow-up: Accidental intake on Lipitor, Niaspan and Carvedilol. What to do? 14 hours later
Thanks for your response. I was preoccupied with thoughts about my granddaughter at the time I was going to take my meds and take my husband's meds to him. Without thinking I downed his and immediately realized what I had done. Stupid mistake. I had a Niacin flush last night for the record books and light head but otherwise I think I am fine. I won't be doing that again.

Thanks again
Answered by Dr. Puneet Maheshwari 18 hours later
Hi and thanks again,

I am happy to know that you are fine now. So do not worry. Do not repeat this again in future, please take precautions while handling medicines.

Let me know if you have any more concerns. If all your queries are answered, do close this discussion.

All the best,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor